Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Lower estimate for the integral means spectrum for $p=-1$


Author: Ilgiz Kayumov
Journal: Proc. Amer. Math. Soc. 130 (2002), 1005-1007
MSC (2000): Primary 30C55, 30C50
Published electronically: November 28, 2001
MathSciNet review: 1873773
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that there exists a function $f$ bounded and univalent in the unit disk, such that $\int \vert f'(re^{i\theta})\vert^{-1}d\theta \ge C(1-r)^{-0.127}$, $0 \leq r <1.$


References [Enhancements On Off] (What's this?)

  • [Pom91] Ch. Pommerenke, Boundary behaviour of conformal maps, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 299, Springer-Verlag, Berlin, 1992. MR 1217706
  • [Roh89] S. Rohde, Hausdorffmas und Randverhalten analytischer Functionen, Thesis, Technische Universität, Berlin, 1989.
  • [CJ92] Lennart Carleson and Peter W. Jones, On coefficient problems for univalent functions and conformal dimension, Duke Math. J. 66 (1992), no. 2, 169–206. MR 1162188, 10.1215/S0012-7094-92-06605-1
  • [Kra96] P. Kraetzer, Experimental bounds for the universal integral means spectrum of conformal maps, Complex Variables Theory Appl. 31 (1996), no. 4, 305–309. MR 1427159
  • [Kay01] I.R. Kayumov, Lower estimates for the integral means spectrum, Complex Variables 44 (2001), 165-171.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C55, 30C50

Retrieve articles in all journals with MSC (2000): 30C55, 30C50


Additional Information

Ilgiz Kayumov
Affiliation: Chebotarev Research Institute, Kazan State University, Universiteskaya 17, 420008 Kazan, Russian Federation
Email: ikayumov@ksu.ru

DOI: https://doi.org/10.1090/S0002-9939-01-06401-2
Keywords: Univalent functions, integral means
Received by editor(s): September 13, 2000
Published electronically: November 28, 2001
Additional Notes: This work was supported by Russian Fund of Basic Research (proj 99-01-00366, 99-01-00173)
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2001 American Mathematical Society